# SDR ASAA0944848

- Difficulty date: February 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886175
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STR 28R CORRODED STA 500D 520.  REMOVED CORRODED STRINGER CLIPS, FABRICATED, TREATED, LOCATED, INSTALLED NEW CLIPS IAW B737 400 SRM 53 00 03.
